Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the integration of the diffusion equation with boundary conditions.


Author: R. S. Phillips
Journal: Trans. Amer. Math. Soc. 98 (1961), 62-84
MSC: Primary 35.65
DOI: https://doi.org/10.1090/S0002-9947-1961-0126625-9
MathSciNet review: 0126625
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Browder, On regularity properties of solutions of elliptic differential equations, Comm. Pure Appl. Math. vol. 9 (1956) pp. 351-356. MR 0090740 (19:862a)
  • [2] W. Feller, The parabolic differential equations and the associated semi-groups of transformations, Ann. of Math. vol. 55 (1952) pp. 468-519. MR 0047886 (13:948a)
  • [3] K. O. Friedrichs, Symmetric positive linear differential equations, Comm. Pure Appl. Math. vol. 11 (1958) pp. 333-418. MR 0100718 (20:7147)
  • [4] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, New York, 1957. MR 0089373 (19:664d)
  • [5] S. Ito, Fundamental solutions of parabolic differential equations and boundary value problems, Jap. J. Math. vol. 27 (1957) pp. 55-102. MR 0098240 (20:4702)
  • [6] P. D. Lax and R. S. Phillips, Local boundary conditions for dissipative symmetric linear differential operators, Comm. Pure Appl. Math. vol. 13 (1960) pp. 427-455. MR 0118949 (22:9718)
  • [7] G. Lumer and R. S. Phillips, Dissipative operators in Banach spaces, submitted to Pacific J. Math.
  • [8] C. B. Morrey, Second order elliptic systems of differential equations, Annals of Mathematics Studies, no. 33, Princeton University Press, 1954, pp. 101-159. MR 0068091 (16:827e)
  • [9] L. Nirenberg, Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math. vol. 8 (1955) pp. 648-674. MR 0075415 (17:742d)
  • [10] R. S. Phillips, Dissipative operators and hyperbolic systems of partial differential equations, Trans. Amer. Math. Soc. vol. 90 (1959) pp. 193-254. MR 0104919 (21:3669)
  • [11] -, Dissipative operators and parabolic partial differential equations, Comm. Pure Appl. Math. vol. 12 (1959) pp. 249-276. MR 0107083 (21:5810)
  • [12] K. Yosida, Integration of Fokker-Planck's equation with a boundary condition, J. Math. Soc. Japan vol. 3 (1951) pp. 69-73. MR 0045293 (13:560b)
  • [13] -, On the integration of diffusion equations in Riemannian spaces, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 864-873. MR 0052017 (14:560g)
  • [14] -, On the differentiability of semi-groups of linear operators, Proc. Japan Acad. vol. 34 (1958) pp. 337-340.
  • [15] -, An abstract analyticity in time for solutions of a diffusion equation, Proc. Japan Acad. vol. 35 (1959) pp. 109-113. MR 0105559 (21:4298)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.65

Retrieve articles in all journals with MSC: 35.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0126625-9
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society